# SDR AALA20171102005

- Difficulty date: November 2, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N987AM
- Make and model: Airbus A321-231
- Aircraft serial: 7079
- Aircraft time: 3,619 hours, 1,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 324131
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAILED TEST,  BATTERY FAULTED.   REMOVED AND REPLACED THE BATTERY IAW AMM 33-51-38.
